Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Stomach pain and diarrhea remedies

Premium Questions

doctor1 MD

This morning I had stomach pain and diarrhea . Now I just have stomach pain really low in my lower abdomen. It is not a sharp pain . But an aching gassy cramping feeling that comes in waves. It's very ...

doctor1 MD

and the pain. Should I go back to my doc? ...

doctor1 MD

Hi, My mother is 70 years old. She has been complaining of mild stomach since 2-3 days. She also ... to bathroom 2-3 times, vomited and also experiencing pain. I gave her ROKO and Spasmonil. Kindly suggest, what ...

doctor1 MD

Hi, I had colonoscopy a month a go and I still having diarrhea and stomach pain today, what is happening? ...

doctor1 MD

I have had stomach pain all night and numerous bm's. The last one had a lot of blood. I have had severe joint pain in my hands and feet in the last few weeks. I have been in tick infested areas lately ...

Public Forum Discussions

doctor1 MD

. Im having some issues with stomach pains followed by uncontrolled dihorrea, it causing me to have ...hello i am currently undergoing treatment with a gastroentorologist for some stomach problems. I ...

doctor1 MD

i am an 18 year old 128lb girl the other night i woke up with stomach pain and diarrhea and part ... it was just a little peice with no stomach pain and today i went and it hurt and burned some it looked normal ...

doctor1 MD

Hello! My name is Brooke. Im 14 and for the past 3 weeks my stomach has been hurting. The other night it hurt a lot. I had diarriah and i felt horrible. Today i ate a lot of food, and after i felt ...

doctor1 MD

Hi, i am a 26 year old female. i had severe sickness 6 days ago with slight diohrea, have not been right since. have waves of really strong stomach pain in upper middle of stomach, feel very weak like i ...

doctor1 MD

and they told me to keep trying to give him fluids but he wont take it. He is also having diarrhea that is a light yellow. Any suggestions for upset stomach, diarrhea, nausea? ...

doctor1 MD

My daughter is 7 years old...she was complaining of a stomache ache for a week...on and off...everytime she would eat, no vomiting...some diarrhea...Yesterday she lost control of her bladder and today she ...

doctor1 MD

and fluid in take. She has been complaining for about 1 week of stomach pains. She also has diarrhea. What can I give her to calm down the stomach pain so she can sleep? ...

doctor1 MD

Hi. my 11 y o daughter has complained of stomach pains, has lots of flatulence and has been having diarrhoea on and off for the past two weeks. I have given her charcoal tablets, medication for diarrhoea ...

doctor1 MD

hi my 2 year old daughter has been complaining of stomach aches and has had a bit of diorreah for 2 ... she goes the toilet or passes wind. the complaing of stomach aches and diorreah happened a few months ...

doctor1 MD

I started vomiting yesterday. Still vomiting today. I can t keep liquids down. Pretty severe stomach pains. Diarrhea. Weak and severely fatigured and vision has gone blurry. I do have Crohn s disease ...

Mobile Questions and Answers

doctor1 MD

diarrhea and stomach pain needs antibiotics and fluids. not pregnancy tests

doctor1 MD

not necessarily. but depends on the duration and dosage you use.

doctor1 MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach pain and diarrhea. If you have used this before, there can be another reason also. What are your other symptoms?